# SDR DALA2023022201333

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 DENT ON FRAME BTW STA 1540 AND S-26L TO S- 27L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00180: FRAME BTW STA 1540 AND S-26L TO S-27L AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2637747)
